`a`
Related Articles
1

A survey of the Schrödinger problem and some of its connections with optimal transport

Discrete and Continuous Dynamical Systems  Volume 34, Issue 4, Pages : 1533 - 1574, 2013

Christian Léonard - (email)

 Abstract       References       Full Text      Related Articles

2

Large deviations for the solution of a Kac-type kinetic equation

Kinetic and Related Models  Volume 6, Issue 2, Pages : 245 - 268, 2013

Federico Bassetti - (email), Lucia Ladelli - (email)

 Abstract       References       Full Text      Related Articles

3

Branch interactions and long-term dynamics for the diblock copolymer model in one dimension

Discrete and Continuous Dynamical Systems  Volume 33, Issue 8, Pages : 3671 - 3705, 2013

Ian Johnson - (email), Evelyn Sander - (email), Thomas Wanner - (email)

 Abstract       References       Full Text      Related Articles

4

On large deviations in the averaging principle for SDE's with a "full dependence,'' revisited

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 2, Pages : 523 - 549, 2012

Alexander Veretennikov - (email)

 Abstract       References       Full Text      Related Articles

5

Hyperbolic measures with transverse intersections of stable and unstable manifolds

Discrete and Continuous Dynamical Systems  Volume 33, Issue 4, Pages : 1451 - 1476, 2012

Michihiro Hirayama - (email), Naoya Sumi - (email)

 Abstract       References       Full Text      Related Articles

6

Networks with cascading overloads

Journal of Industrial and Management Optimization  Volume 8, Issue 4, Pages : 877 - 894, 2012

Jesse Collingwood - (email), Robert D. Foley - (email), David R. McDonald - (email)

 Abstract       References       Full Text      Related Articles

7

A new variation of Bowen's formula for graph directed Markov systems

Discrete and Continuous Dynamical Systems  Volume 32, Issue 7, Pages : 2533 - 2551, 2012

Mario Roy - (email)

 Abstract       References       Full Text      Related Articles

8

Random graph directed Markov systems

Discrete and Continuous Dynamical Systems  Volume 30, Issue 1, Pages : 261 - 298, 2011

Mario Roy - (email), Mariusz Urbański - (email)

 Abstract       References       Full Text      Related Articles

9

Receiver buffer behavior for the selective repeat protocol over a wireless channel: An exact and large-deviations analysis

Journal of Industrial and Management Optimization  Volume 6, Issue 3, Pages : 603 - 619, 2010

Koen De Turck - (email), Sabine Wittevrongel - (email)

 Abstract       Full Text      Related Articles

10

Multifractal formalism derived from thermodynamics for general dynamical systems

Electronic Research Announcements in Mathematical Sciences  Volume 17, Issue 0, Pages : 1 - 11, 2010

Vaughn Climenhaga - (email)

 Abstract       Full Text      Related Articles

11

A note on two approaches to the thermodynamic formalism

Discrete and Continuous Dynamical Systems  Volume 27, Issue 3, Pages : 995 - 1005, 2010

Vaughn Climenhaga - (email)

 Abstract       Full Text      Related Articles

12

Nucleation in the one-dimensional stochastic Cahn-Hilliard model

Discrete and Continuous Dynamical Systems  Volume 27, Issue 1, Pages : 25 - 52, 2010

Dirk Blömker - (email), Bernhard Gawron - (email), Thomas Wanner - (email)

 Abstract       Full Text      Related Articles

13

Exit problems related to the persistence of solitons for the Korteweg-de Vries equation with small noise

Discrete and Continuous Dynamical Systems  Volume 26, Issue 3, Pages : 857 - 871, 2009

Anne de Bouard - (email), Eric Gautier - (email)

 Abstract       Full Text      Related Articles

14

Multifractal analysis for conformal graph directed Markov systems

Discrete and Continuous Dynamical Systems  Volume 25, Issue 2, Pages : 627 - 650, 2009

Mario Roy - (email), Mariusz Urbański - (email)

 Abstract       Full Text      Related Articles

15

KPP fronts in a one-dimensional random drift

Discrete and Continuous Dynamical Systems - Series B  Volume 11, Issue 2, Pages : 421 - 442, 2008

James Nolen - (email), Jack Xin - (email)

 Abstract       Full Text      Related Articles

16

Large deviations for short recurrence

Discrete and Continuous Dynamical Systems  Volume 21, Issue 3, Pages : 729 - 747, 2008

Miguel Abadi - (email), Sandro Vaienti - (email)

 Abstract       Full Text      Related Articles

17

Equilibrium measures for maps with inducing schemes

Journal of Modern Dynamics  Volume 2, Issue 3, Pages : 397 - 430, 2008

Yakov Pesin - (email), Samuel Senti - (email)

 Abstract       Full Text      Related Articles

18

Nonadditive thermodynamic formalism: Equilibrium and Gibbs measures

Discrete and Continuous Dynamical Systems  Volume 16, Issue 2, Pages : 279 - 305, 2006

Luís Barreira - (email)

 Abstract       Full Text      Related Articles

19

The thermodynamic formalism for almost-additive sequences

Discrete and Continuous Dynamical Systems  Volume 16, Issue 2, Pages : 435 - 454, 2006

Anna Mummert - (email)

 Abstract       Full Text      Related Articles

20

Large deviations for stochastic systems with memory

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 4, Pages : 881 - 893, 2006

Salah-Eldin A. Mohammed - (email), Tusheng Zhang - (email)

 Abstract       Full Text      Related Articles

21

k-limit laws of return and hitting times

Discrete and Continuous Dynamical Systems  Volume 15, Issue 1, Pages : 73 - 86, 2006

V. Chaumoître - (email), M. Kupsa - (email)

 Abstract       Full Text      Related Articles

22

Entropy estimation and fluctuations of hitting and recurrence times for Gibbsian sources

Discrete and Continuous Dynamical Systems - Series B  Volume 5, Issue 3, Pages : 565 - 586, 2005

Jean René Chazottes - (email), E. Ugalde - (email)

 Abstract       Full Text      Related Articles

23

Fluctuations of the nth return time for Axiom A diffeomorphisms

Discrete and Continuous Dynamical Systems  Volume 13, Issue 2, Pages : 399 - 411, 2005

Jean-René Chazottes - (email), Renaud Leplaideur - (email)

 Abstract       Full Text      Related Articles

24

A one-parameter family of analytic Markov maps with an intermittency transition

Discrete and Continuous Dynamical Systems  Volume 12, Issue 1, Pages : 115 - 136, 2004

Manuela Giampieri - (email), Stefano Isola - (email)

 Abstract       Full Text      Related Articles

25

Expanding interval maps with intermittent behaviour, physical measures and time scales

Discrete and Continuous Dynamical Systems  Volume 11, Issue 2/3, Pages : 517 - 546, 2004

Xavier Bressaud - (email)

 Abstract       Full Text      Related Articles

26

Applications of thermodynamic formalism in complex dynamics on $\mathbb{P}^2$

Discrete and Continuous Dynamical Systems  Volume 7, Issue 4, Pages : 821 - 836, 2001

Eugen Mihailescu - (email)

 Abstract       Full Text      Related Articles

27

Extended gradient systems: Dimension one

Discrete and Continuous Dynamical Systems  Volume 6, Issue 3, Pages : 503 - 518, 2000

Siniša Slijepčević - (email)

 Abstract       Full Text      Related Articles

28

Large deviations in expanding random dynamical systems

Discrete and Continuous Dynamical Systems  Volume 5, Issue 4, Pages : 805 - 812, 1999

Thomas Bogenschütz - (email), Achim Doebler - (email)

 Abstract       Full Text      Related Articles

29

Lower bounds for the spectral function and for the remainder in local Weyl's law on manifolds

Electronic Research Announcements of the AMS  Volume 11, Issue 0, Pages : 71 - 77,

 Abstract       Full Text      Related Articles

30

Asymptotic results for super-Brownian motions and semilinear differential equations

Electronic Research Announcements of the AMS  Volume 4, Issue 0, Pages : 56 - 62,

 Abstract       Full Text      Related Articles

31

Wave propagation in a lattice KPP equation in random media

Electronic Research Announcements of the AMS  Volume 3, Issue 0, Pages : 121 - 125,

 Abstract       Full Text      Related Articles